EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 97(111), pp. 11–21 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Zoran Petric

Mathematical Institute SANU, Belgrade, Serbia

Abstract: Some sufficient conditions on a simplicial space $X\!:\Delta^{op}\to\Top$ guaranteeing that $X_1\simeq \Omega|X|$ were given by Segal. We give a generalization of this result for multisimplicial spaces. This generalization is appropriate for the reduced bar construction, providing an $n$-fold delooping of the classifying space of a category.

Keywords: simplicial space; loop space; lax functor

Classification (MSC2000): 18G30; 55P35; 55P48

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 16 Apr 2015. This page was last modified: 21 Apr 2015.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition